Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 36, NWS Denver/Boulder, CO

June 14, 2011Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2011, 12:02 PM MDT for Lincoln County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 12:02 PM MDT (18:02 UTC)
Expired
Jun 14, 2011, 12:30 PM MDT
In force
28 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 6.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WUUS55 KBOU 141802
SVRBOU
COC073-141830-
/O.NEW.KBOU.SV.W.0036.110614T1802Z-110614T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1202 PM MDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO

* UNTIL 1230 PM MDT

* AT 1201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. 
  THIS STORM WAS LOCATED OVER EAST CENTRAL LINCOLN COUNTY...OR 26
  MILES EAST OF LIMON...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE
  WARNED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO ONE INCH IN 
DIAMETER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 3901 10342 3918 10336 3929 10315 3895 10316
TIME...MOT...LOC 1801Z 278DEG 23KT 3913 10319
WIND...HAIL <50MPH 1.00IN

$$


BAKER
2 follow-up statements
827 
WWUS55 KBOU 141817
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1217 PM MDT TUE JUN 14 2011

COC073-141830-
/O.CON.KBOU.SV.W.0036.000000T0000Z-110614T1830Z/
LINCOLN CO-
1217 PM MDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT
FOR EAST CENTRAL LINCOLN COUNTY...

AT 1217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. 
THIS STORM WAS NOW LOCATED OVER EAST CENTRAL LINCOLN COUNTY...OR 27 
MILES SOUTHEAST OF LIMON...MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE
WARNED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO ONE INCH IN 
DIAMETER. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3901 10342 3918 10336 3929 10315 3895 10316
TIME...MOT...LOC 1817Z 296DEG 10KT 3907 10323
WIND...HAIL <50MPH 1.00IN

$$


BAKER
886 
WWUS55 KBOU 141829
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1229 PM MDT TUE JUN 14 2011

COC073-141836-
/O.EXP.KBOU.SV.W.0036.000000T0000Z-110614T1830Z/
LINCOLN CO-
1229 PM MDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 1230 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NOT 
EXPECTED TO PRODUCE ANY MORE SEVERE WEATHER IN LINCOLN COUNTY. 
ALTHOUGH THIS WEAKENING STORM MAY STILL PRODUCE HAIL UP TO ONE-HALF 
INCH IN DIAMETER AND WIND GUSTS TO 40 MPH NOW THROUGH 12:45 PM.   

LAT...LON 3901 10342 3918 10336 3929 10315 3895 10316
TIME...MOT...LOC 1826Z 296DEG 10KT 3906 10320

$$


BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:35 AM MDT, 8 hours 27 minutes earlier.

Area forecast discussion, Jun 14, 3:35 AM MDT, 8 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
335 AM MDT TUE JUN 14 2011

.SHORT TERM...HAVE BEEN DEALING WITH CONVECTION OVER THE PLAINS
OVERNIGHT AS WEAK UPPER LVL TROUGH AND ASSOCIATED QG ASCENT IN THE
MID LVLS IS NOW MOVING ACROSS.  AXIS OF THIS TROUGH SHOULD BE EAST
OF NERN CO BY LATE MORNING HOWEVER UNTIL IT PASSES THE THREAT OF
SHOWERS AND A FEW TSTMS WILL CONTINUE.  FOR THIS AFTN ALTHOUGH
SUBSIDENCE WILL DVLP BEHIND UPPER LEVEL TROUGH RATHER COOL MID LVL
TEMPS COMBINED WITH SOME LINGERING MOISTURE COULD ALLOW FOR SOME
ISOLD CONVECTION IN THE MTNS SOUTH OF I-70 AND OVER PORTIONS OF THE
PLAINS SO WILL KEEP IN LOW POPS.  AS FOR HIGHS WILL KEEP READINGS IN
THE UPPER 70S TO LOWER 80S ACROSS NERN CO.  FOR TONIGHT ANY
CONVECTION THAT DOES DVLP SHOULD QUICKLY END BY EARLY EVENING AS SEE
NOTHING TO KEEP IT GOING AFTER SUNSET.

.LONG TERM...AGREE WITH THE PREVIOUS FORECASTERS ASSESSMENT OF THE
UPCOMING WEEK OF WEATHER AND MADE ONLY MINOR ADJUSTMENTS TO THE
FORECAST PACKAGE.  THE GFS AND ECMWF HAVE NEARLY IDENTICAL SOLUTIONS
FOR THE UPPER AIR PATTERN OUT THROUGH ABOUT 120 HOURS AND THEN HAVE
SIMILAR IDEAS BEYOND THAT.  MODERATE WESTERLY FLOW ALOFT ON
WEDNESDAY IS FORECAST TO BECOME SOUTHWESTERLY THURSDAY AND THEN
REMAIN THAT WAY THROUGH EARLY NEXT WEEK.  UNCERTAINTIES STILL EXIST
IN FORECASTING WHICH DAYS WILL FEATURE AN EJECTING SHORTWAVE
EMBEDDED IN THE SOUTHWEST FLOW THAT WILL ORGANIZE AFTERNOON AND
EVENING CONVECTION.  IT IS ALSO HARD TO SAY THAT ANY PARTICULAR DAY
WILL BE COMPLETELY DRY.  LOW POPS WILL STAY IN THE FORECAST THROUGH
THE FORECAST PERIOD.  THE POSSIBLE EXCEPTION TO THIS IS THE WESTERLY
FLOW ON WEDNESDAY THAT DOES APPEAR THAT IT WILL BE DRIER THAN LATER
ON IN THE FORECAST PERIOD.

TEMPERATURES WILL CONTINUE RUNNING SLIGHTLY ABOVE NORMAL...BUT AM
STILL HESITANT TO FOLLOW THE EXTENDED MOS GUIDANCE WHICH IS
ADVERTISING HIGH TEMPERATURES IN THE LOWER 90S FROM THURSDAY THROUGH
SUNDAY.  THAT SCENARIO IS POSSIBLE UNDER THE SOUTHWESTERLY FLOW
ALOFT...BUT THE MEX GUIDANCE ALSO SEEMS TO HAVE HAD A WARM BIAS THIS
SPRING.  SO WILL STICK WITH THE MID AND UPPER 80S THAT BLENDS IN
WELL WITH NEIGHBORING OFFICE/S FORECASTS.

AT THE END OF THE FORECAST PERIOD...IT LOOKS LIKE COOLER
TEMPERATURES ARE IN STORE FOR MONDAY AS SOME COOLER AIR AT THE
SOUTHERN END OF A NORTHERN ROCKIES UPPER TROUGH MOVES ACROSS THE
STATE.  FOR THE TIME BEING COOLER AFTERNOON HIGHS AND ANOTHER ROUND
OF AFTERNOON THUNDERSTORMS ACROSS THE FORECAST AREA IS AN ADEQUATE
FORECAST.

&&

AVIATION...ANY TSTMS EARLY THIS MORNING SHOULD STAY EAST OF THE
AIRPORT.  FOR THIS AFTN WILL NOT MENTION ANY TSTMS IN THE TAF AS ANY
COVERGAGE SHOULD BE RATHER ISOLD.  WINDS THIS MORNING SHOULD BECOME
MORE WNW AFTER 15Z AND THEN MORE NWLY BY 18Z THRU THE AFTN.  BY
EVENING WILL HAVE WINDS TRENDING TO DRAINAGE.

&&

.HYDROLOGY...NO IMPACTS EXPECTED FOR THE BURN AREAS THIS AFTERNOON
OR EVENING.

TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE NORMAL THROUGH NEXT
WEEKEND WITH THE WARMEST DAYS WEDNESDAY AND THURSDAY.  RIVER LEVELS
WILL NOT CHANGE MUCH FROM RECENT LEVELS.

A FLOOD WARNING CONTINUES FOR RIVERS IN JACKSON COUNTY. FLOOD
ADVISORIES CONTINUE FOR RIVERS IN GRAND COUNTY...THE LARAMIE RIVER
AND CACHE LA POUDRE RIVER AND TRIBUTARIES IN NORTHERN LARIMER COUNTY
AND THE CACHE LA POUDRE RIVER IN WESTERN WELD COUNTY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.
&&

RPK/KDRBY
Hazardous weather outlook, Jun 14, 10:28 AM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1028 AM MDT TUE JUN 14 2011

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1028 AM MDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEAK UPPER LEVEL TROUGH CONTINUES TO MOVE EAST OF THE AREA LATE
THIS MORNING WHICH IS KEEPING ISOLATED SHOWERS AND THUNDERSTORMS
OVER THE EASTERN PLAINS...MAINLY AFFECTING WASHINGTON...LINCOLN AND
EASTERN ELBERT COUNTIES. THESE STORMS SHOULD BE DISSIPATED AND EAST
OF THE AREA BY EARLY AFTERNOON. A DRIER AIRMASS WILL CONTINUE MOVING
IN FROM THE WEST THIS AFTERNOON...HOWEVER ENOUGH INSTABILITY MAY
EXIST FOR ISOLATED THUNDERSTORMS OVER NORTHEAST COLORADO AND IN THE
MOUNTAINS SOUTH OF I-70.  THE STORMS COULD PRODUCE GUSTY WINDS...
SMALL HAIL AND BRIEF MODERATE RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A RELATIVELY DRY WESTERLY TO SOUTHWESTERLY FLOW ALOFT IS EXPECTED TO
OVER COLORADO THROUGH THE WEEKEND.  AS A RESULT ONLY A SLIGHT CHANCE
OF AFTERNOON AND EVENING THUNDERSTORMS IS EXPECTED EACH DAY.  THE
THREAT OF SEVERE THUNDERSTORMS IS LOW.

TEMPERATURES WILL BE AT OR SLIGHTLY WARMER THAN NORMAL WHICH WILL
ALLOW THE MELTING MOUNTAIN SNOWPACK TO CONTINUE. ONLY MINOR CHANGES
IN RIVER LEVELS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KRIEDERMAN/COOPER

In the hours before

Local storm report, Jun 14, 8:34 AM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
834 AM MDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             4 ESE CENTENNIAL        39.57N 104.80W
06/14/2011  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 14, 9:58 AM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
958 AM MDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 NNW WOODROW           40.03N 103.60W
06/13/2011  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0437 PM     HAIL             6 SE LINDON             39.67N 103.32W
06/13/2011  M1.25 INCH       WASHINGTON         CO   STORM CHASER

0441 PM     HAIL             4 WSW ANTON             39.73N 103.29W
06/13/2011  M1.00 INCH       WASHINGTON         CO   STORM CHASER

0451 PM     HAIL             5 S LINDON              39.66N 103.40W
06/13/2011  M0.75 INCH       WASHINGTON         CO   TRAINED SPOTTER

0511 PM     HAIL             3 E LINDON              39.73N 103.34W
06/13/2011  M1.50 INCH       WASHINGTON         CO   STORM CHASER

0537 PM     HAIL             2 N WOODROW             40.01N 103.58W
06/13/2011  M1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0548 PM     HAIL             4 ENE WOODROW           40.00N 103.51W
06/13/2011  M1.25 INCH       MORGAN             CO   STORM CHASER

0550 PM     HAIL             6 NNE WOODROW           40.06N 103.54W
06/13/2011  M0.75 INCH       MORGAN             CO   CO-OP OBSERVER

0601 PM     HAIL             2 S AKRON               40.13N 103.21W
06/13/2011  M0.75 INCH       WASHINGTON         CO   STORM CHASER

0711 PM     HAIL             PEETZ                   40.96N 103.11W
06/13/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0713 PM     HAIL             PEETZ                   40.96N 103.11W
06/13/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

0719 PM     HAIL             9 NNE CROOK             40.98N 102.74W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

0722 PM     HAIL             1 NW PEETZ              40.97N 103.13W
06/13/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0731 PM     HAIL             1 N PEETZ               40.98N 103.11W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

            THUNDERSTORM WIND GUST TO 45 MPH

0755 PM     HAIL             18 N STONEHAM           40.87N 103.68W
06/13/2011  M1.00 INCH       WELD               CO   STORM CHASER

0819 PM     HAIL             1 NW PEETZ              40.97N 103.13W
06/13/2011  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

0851 PM     HAIL             ENGLEWOOD               39.65N 104.99W
06/13/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

1255 AM     HAIL             3 NW WOODLIN SCHOOL     39.82N 103.56W
06/14/2011  M0.88 INCH       WASHINGTON         CO   PUBLIC

0117 AM     HAIL             4 N ANTON               39.81N 103.22W
06/14/2011  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0500 AM     HAIL             4 ESE CENTENNIAL        39.57N 104.80W
06/14/2011  M0.88 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

BLOUIS
Special weather statement, Jun 14, 11:36 AM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1136 AM MDT TUE JUN 14 2011

COZ046-047-141800-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
1136 AM MDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  LINCOLN COUNTY

AT 1136 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS
TO AROUND 40 MPH.  THIS STORM WAS LOCATED 4 MILES WEST OF ARRIBA...OR
18 MILES EAST OF LIMON...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO PUNKIN
CENTER...HUGO...GENOA...BOYERO AND ARRIBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 3874 10376 3929 10350 3953 10317 3949 10315
      3925 10315 3881 10318
TIME...MOT...LOC 1736Z 302DEG 17KT 3928 10333

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:06 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick45 min
Jun 13, 8:47 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver29 min
Jun 13, 10:40 PM MDTSpecial Weather StatementBOUAdams35 min
Jun 13, 11:14 PM MDTSpecial Weather StatementBOUArapahoe31 min
Jun 13, 11:37 PM MDTSpecial Weather StatementBOUMorgan23 min
Jun 13, 11:46 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington44 min
Jun 14, 12:48 AM MDTSpecial Weather StatementBOUWashington27 min
Jun 14, 12:57 AM MDTSevere Thunderstorm WarningBOUWashington33 min
Jun 14, 3:58 AM MDTSpecial Weather StatementBOUWashington32 min
Jun 14, 4:50 AM MDTSpecial Weather StatementBOUDenver25 min
Jun 14, 4:58 AM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver32 min
Jun 14, 5:33 AM MDTSpecial Weather StatementBOUArapahoe27 min
Jun 14, 5:38 AM MDTSevere Thunderstorm WarningBOUArapahoe37 min
Jun 14, 11:36 AM MDTSpecial Weather StatementBOULincoln24 min
Jun 14, 1:19 PM MDTSpecial Weather StatementBOULincoln41 min
Jun 14, 1:43 PM MDTSpecial Weather StatementBOULincoln47 min
Jun 14, 1:50 PM MDTSevere Thunderstorm WarningBOULincoln25 min
Jun 14, 2:19 PM MDTAreal Flood AdvisoryBOUJackson9 days

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.